# SDR USAA000523

- Difficulty date: April 4, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5240 · Service Doors
- Part: Channel
- Condition: Corroded
- Location: Service Door
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-CHANNEL CORRODED, AFT SERVICE DOOR.  REPLACED WITH NEW Z-CHANNEL PER SRM 51-4-02.  (M)
